# SDR SWAA2021081990860

- Difficulty date: July 2, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-5 PANEL 195AR FAIRING SUPPORT CRACKED AT LOCK FASTENER. I/B OF LANDING LIGHT RIGHT SIDE. ; / [01] BEGAN REMOVAL OF FAIRING SUPPORT IAW SRM 51-40-02-0G-0; [02] COMPLETED REMOVAL OF FAIRING SUPPORT END RIB ASSY. IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW FAIR 195AR SUPPORT END FRAME P/N 116A3118U10 IAW SRM 51-40-05-0G-0; DWG 116A3010 REV A SHEET 41; [04] EDIT OF STEP 3. A-TAG INFORMATION A65210; [05] VERIFIED STEPS 3 AND 4; [06] STARTED INSTALL OF 195AR FAIRING SUPPORT END RIB ON RH WING. INSTALLED ALL HI-LOCK FASTNERS. IAW SRM 51-40-02-0G-0; DWG 116A3010; REV A.; [07] COMPLETED INSTANT OF PANEL 195AR FAIRING SUPPORT CLOSER END RIB IAW SRM 51 -40-02-0G-0; DWG 116A3010 REV A; [08] STEP 5 SHOULD READ: VERIFIED STEPS 3 AND 4 OK TO INSTALL; [09] REMOVED CRACKED FAIRING SUPPORT FOR PANEL 195AR. LOCATED AND DRILLED NEW FAIRING SUPPORT RIB. INSTALLED NEW FAIRING SUPPORT RIB FOR PANEL 195AR IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 116A3010 REV A; [10] VERIFIED STEPS 6; 7; AND 9 AUDIT C/W
